# SDR NACA20060043

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 40,277 hours
- Engine: Pwa R2800CB3
- Engine time: 2,484 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: A460VJBY
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 1,417 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO BACKFIRING.  FOUND NR 2 CYLINDER WITH CRACKED HEAD.  REPLACED CYLINDER ASSEMBLY IAW NAC DC-6MM SEC V PG 16-16A.
